Free access
Issue
ESAIM: COCV
Volume 4, 1999
Page(s) 559 - 575
DOI http://dx.doi.org/10.1051/cocv:1999122
Published online 15 August 2002
  1. T. Aubin, Problèmes isopérimétriques et espaces de Sobolev. J. Differential Geom. 11 (1976) 573-598.
  2. T. Aubin, Nonlinear Analysis on Manifolds. Monge-Ampere equations, Springer-Verlag (1982) (Grundlehren) 252.
  3. O. Druet, Generalized scalar curvature type equations on compact riemaniann manifolds. Preprint of the University of Cergy-Pontoise (1997).
  4. F. Demengel and E. Hebey, On some nonlinear equations involving the p-Laplacian with critical Sobolev growth. Adv. in PDE's, to appear.
  5. P. Courilleau and F. Demengel, On the heat flow for p-harmonic maps with values in S1. Nonlinear Anal. TMA, accepted.
  6. M. Guedda and L. Veron, Local and global properties of solutions of quasilinear elliptic equations. J. Differential Equations 76 (1988) 159-189. [CrossRef] [MathSciNet]
  7. M. Guedda and L. Veron, Quasilinear elliptic equations involving critical Sobolev exponents. Nonlinear Analysis, Theory, Methods and Applications 13 (1989) 879-902.
  8. E. Hebey and M. Vaugon, Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth. J. Funct. Anal. 119 (1994) 298-318. [CrossRef] [MathSciNet]
  9. L.C. Evans, Weak convergence methods for nonlinear partial differential equations. Conference Board of the Mathematical Sciences 74 (1990).
  10. E. Hebey, La méthode d'isométries-concentration dans le cas d'un problème non linéaire sur les variétés compactes à bord avec exposant critique de sobolev. Bull. Sci. Math. 116 (1992) 35-51. [MathSciNet]
  11. E. Hebey, Sobolev Spaces on Riemannian Manifolds, Springer-Verlag (1996) (LNM) 1635.
  12. A. Jourdain, Solutions nodales pour des equations de type courbure scalaire sur la sphère. Preprint of the University of Cergy-Pontoise (1997).
  13. P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, part I. Revista Matematica Iberoamericana 1 (1985) 145-199. [MathSciNet]
  14. P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, part II. Revista Matematica Iberoamericana 1 (1985) 45-116.
  15. B. Nazaret, Stabilité sous des perturbations visqueuses des solutions d'équations du type p-Laplacien avec exposant critique de Sobolev. Preprint of the University of Cergy-Pontoise (5/98).
  16. G. Talenti. Best constants in Sobolev inequalities. Ann. Mat. Pura Appl. 110 (1976) 353-372.
  17. P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations. J. Differential Equations 51 (1984) 126-150. [CrossRef] [MathSciNet]
  18. J.L. Vazquez, A strong maximum principle for some quasilinear elliptic equations. Appl. Math. Optim. 12 (1984) 191-202. [CrossRef] [MathSciNet]